# SDR IPXA11564627

- Difficulty date: January 25, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON THE RT FLOOR TO SIDEWALL SUPPORT PLATE IN THE BULK CARGO BAY, BS 1440 TO BS 1530, RBL 20, WL 156.  REMOVED OLD SIDEWALL SUPPORT AND REPLACED WITH NEW IAW SRM 53-00-53-1A, SRM 51-40-02, SRM 51-40-05-0G, SRM 51-30-01-0G.
